# SDR UPS97824091

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corrosion
- Location: Bs 70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LONGERON 31R END FITTINGS FWD OF FS 70 HAVE MODERATE CORROSION.  REMOVED AND REPLACED FITTING IAW SRM 53-1-0, 51-1-21, AND 51-3-0.
